# SDR HALA0700103

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 8,248 hours, 20,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHTNING STRIKE INSPECTION FOUND UPPER TCAS ANTENNA DOUBLER SEVERELY CORRODED PN 5962773-1.  REPAIRED PER HAL M105 FILE NR 481094.
